Phazyme 180 mg Softgels 60 ea (Pack of 6)

Phazyme 180 mg Softgels 60 ea (Pack of 6)
Model: 301320002089
Brand: Phazyme
(1)
1 stores
0 Products

Product Details

Pack of 6 for the UPC: 301320002089 Take Phazyme - and the gas is gone.Anti-GasGlaxosmthklnActive Ingredients:Each Softgel: Simethicone 180 mgSwallow one or two softgels as needed after a meal. Do not exceed two softgels per day except under the advice and supervision of a physician. Store at room temperature 59 degrees-86 degrees F (15 degrees-30 degrees C).Inactive Ingredients:FD&C Yellow No. 6; Gelatin; Glycerin; White Edible InkUses:Relieves bloating, pressure or fullness commonly referred to as gas. Ultra Strength Phazyme has the highest dose of simethicone available. Goes to work in minutes. Contains a powerful ingredient, simethicone, the anti-gas medicine recommended most by physicians and pharmacists for relief of gas.Stop use and ask a doctor if condition persists. Keep out of reach of children.

Phazyme 180 mg Softgels 60 ea (Pack of 6)

Shop Now

Compare Buying Options

Search
Amazon Amazon

Product Specifications

Technical Details

Manufacturer -
Brand Phazyme
Item model number 301320002089
Color -
Weight -
Height -
Depth -

Additional Product Information

Product Id 283860
User Reviews and Ratings
3 (1 ratings)
3 out of 5 stars
UPC 191566950486

Shopping Options

Compare Buying Options

# Shop & Price
1
Check on Amazon
Price:
Search Visit Amazon

Top User Reviews and Ratings

No reviews available yet.

Be the first to review this product!